# SDR UALA2011020400595

- Difficulty date: February 3, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 61,211 hours, 22,602 cycles
- Engine: Pwa PW2040
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Condition: Out Of Tolerance
- Location: Oxygen System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW O2 MASK STOWAGE BOX OUT OF TOLERANCE. INSTALLED CREW O2 MASK STOWAGE BOX ON TASKCARD 5R35I2193.
